American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Arthur Mattuck. On the symmetric product of a rational surface . Proc. Amer. Math. Soc. 21 (1969) 683-688. MR 0242829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert J. Sibner. Uniformization of symmetric Riemann surfaces by Schottky groups . Trans. Amer. Math. Soc. 116 (1965) 79-85. MR 0188431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Helmut Röhrl. Unbounded coverings of Riemann surfaces and extensions of rings of meromorphic functions . Trans. Amer. Math. Soc. 107 (1963) 320-346. MR 0148900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Arthur Mattuck. On symmetric products of curves . Proc. Amer. Math. Soc. 13 (1962) 82-87. MR 0136608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. Gutwirth. An inequality for certain pencils of plane curves . Proc. Amer. Math. Soc. 12 (1961) 631-638. MR 0126759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1